# SDR VNAA2011012500007

- Difficulty date: January 19, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 16,812 hours, 16,630 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03209H9890
- Condition: Cracked
- Location: Cockpit
- Part time: 16,812 hours, 16,630 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE CAPTAIN’S WINDSHIELD CRACKED IN FLIGHT EN ROUTE FROM CLT TO TLH.  CREW DIVERTED TO VLD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE LEFT WINDSHIELD AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
